兰州大学机构库
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 123 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The generalized Cole-Hopf transformation to a general variable coefficient Burgers equation with linear damping term 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 105
Authors:  Wang, ML(王明亮);  Zhang, Jinliang;  Li, Erqiang;  Xin, Xiaofei
Favorite  |  View/Download:25/0  |  Submit date:2020/06/01
Generalized Cole-Hopf transformation  The gVC Burgers equation with linear damping term  (2+1)-dimensional damping Burgers equation  SHB method  Exact solution  
Decay mode solution of nonlinear boundary initial value problems for the cylindrical (spherical) Boussinesq-Burgers equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 89, 页码: 50-57
Authors:  Zhang, Jinliang;  Wang, ML(王明亮)
Favorite  |  View/Download:17/0  |  Submit date:2019/10/25
Boussinesq Burgers equations  Simplified homogeneous balance method  Nonlinear transformation  The nonlinear boundary initial value problem  Decay mode solution  
Two-soliton solution to a generalized KP equation with general variable coefficients 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 76, 页码: 21-27
Authors:  Wang, ML(王明亮);  Li, Xiangzheng;  Zhang, Jinliang
Favorite  |  View/Download:76/0  |  Submit date:2018/09/28
Generalized KP equation with general variable coefficients  Simplified homogeneous balance method  Nonlinear transformation  Quadratic homogeneity equation  Cylindrical KP equation  Generalized cylindrical KP equation  Variable coefficient KP equation  Two-soliton solution  
Solitary Wave Solution of KP equation, Cylindrical KP Equation and Spherical KP Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2017, 卷号: 67, 期号: 1-2, 页码: 207-211
Authors:  Li, XZ;  Zhang, JL;  Wang, ML(王明亮);  Li, XZ (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471023, Peoples R China.
Favorite  |  View/Download:156/0  |  Submit date:2017/05/09
2-solitary Wave Solution  Kp Equation  Cylindrical Kp Equation  Spherical Kp Equation  Transformation Of Variables  
N-dimensional Auto-Bäcklund transformation and exact solutions to n-dimensional Burgers system 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 63, 页码: 46-52
Authors:  Wang, ML(王明亮);  Zhang, Jinliang;  Li, Xiangzheng
Favorite  |  View/Download:63/0  |  Submit date:2018/09/28
n-dimensional Burgers system  n-dimensional BT  n-dimensional Cole-Hopf transformation  n-dimensional Auto-BT  SHB  Exact solution  
Decay mode solutions to cylindrical KP equation 期刊论文
Applied Mathematics Letters, 2016, 卷号: 62, 页码: 29-34
Authors:  Wang, ML(王明亮);  Zhang, Jinliang;  Li, Xiangzheng
Favorite  |  View/Download:100/0  |  Submit date:2017/01/12
Cylindrical KP equation  Cylindrical KdV equation  Nonlinear transformation  Simplified homogeneous balance  1-decay mode solution  2-decay mode solution  
Exact Solitary Wave Solutions of Nonlinear Evolution Equations with a Positive Fractional Power Term 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2014, 卷号: 61, 期号: 1, 页码: 7-14
Authors:  Wang, ML(王明亮);  Li, LX;  Li, EQ;  Li, LX (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Favorite  |  View/Download:153/0  |  Submit date:2015/12/16
PDEs with fractional power term of dependent variable  exact solitary wave solutions  homogeneous balance principle  sub-ODE which admits a solution of sech-power or tanh-power type  
Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation 期刊论文
PHYSICA SCRIPTA, 2012, 卷号: 86, 期号: 1, 页码: -
Authors:  Zhang, JL;  Liu, ZG;  Li, SW;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(368Kb)  |  Favorite  |  View/Download:149/0  |  Submit date:2015/12/16
The investigation into the exact solutions of the generalized time-delayed Burgers-Fisher equation with positive fractional power terms 期刊论文
APPLIED MATHEMATICAL MODELLING, 2012, 卷号: 36, 期号: 5, 页码: 2192-2196
Authors:  Zhang, JL;  Wei, PB;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Techonol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(164Kb)  |  Favorite  |  View/Download:139/1  |  Submit date:2015/12/16
Solitary wave  Subsidiary ordinary differential equation method (sub-ODE method)  Time-delayed Burgers-Fisher equation  Soliton velocity  Width of the soliton  
扩展的G'/G展开法和(2 + 1)维破裂孤子方程组的新解 期刊论文
四川师范大学学报(自然科学版), 2011, 期号: 6, 页码: 788-793
Authors:  许丽萍;  张金良;  王明亮
Favorite  |  View/Download:90/0  |  Submit date:2016/07/28
扩展的G'/G展开法  钟状孤立波解  扭状孤立波解  三角函数解